• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13801
School of Mathematics
  Title:   Upper bounds on the number of perfect matchings and directed 2-factors in graphs with given number of vertices and edges
  Author(s):  S. Akbari (Joint with M. Aaghabali, S. Friedland, K. Markstrom, and Z. Tajfirouz)
  Status:   Published
  Journal: European J. Combin.
  Vol.:  45
  Year:  2015
  Pages:   132-144
  Supported by:  IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right